Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Free products with amalgamation and HNN-extensions of uniformly exponential growth
2000 (English)In: Mathematical notes of the Academy of Sciences of the USSR, ISSN 0001-4346, E-ISSN 1573-8876, Vol. 67, no 06-maj, 686-689 p.Article in journal (Refereed) Published
Abstract [en]

We prove that, with rare exceptions, groups that are free products with amalgamation or HNN-extensions are of uniformly exponential growth.

Place, publisher, year, edition, pages
2000. Vol. 67, no 06-maj, 686-689 p.
Keyword [en]
growth of groups, exponential growth, uniformly exponential growth, free products with amalgamation, HNN-extensions
Identifiers
URN: urn:nbn:se:kth:diva-19945ISI: 000088603800020OAI: oai:DiVA.org:kth-19945DiVA: diva2:338637
Note
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Bucher-Karlsson, Michelle
In the same journal
Mathematical notes of the Academy of Sciences of the USSR

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 25 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf